1 doctor weighed in:

I got the Depo-Provera shot nov.2, a few days after my period, and had unprotected sex nov.5, 6, 7 started spotting dec 3 and it hasnt stopped.Could I be pregnant?

1 doctor weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology

In brief: Possible / unlikely

If you were having monthly cycles before you got the shot, you should not have ovulated by then time you were sexually active.
But you may have ovulated by about a week later - giving a remote chance that there would still be viable sperm around to fertilize an egg. You do need to take a pregnancy test. The spotting is likely due to the shot - about 70% of women will have spotting after the shot.

In brief: Possible / unlikely

If you were having monthly cycles before you got the shot, you should not have ovulated by then time you were sexually active.
But you may have ovulated by about a week later - giving a remote chance that there would still be viable sperm around to fertilize an egg. You do need to take a pregnancy test. The spotting is likely due to the shot - about 70% of women will have spotting after the shot.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors